# SDR SIMA20170409002

- Difficulty date: April 9, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 32,028 hours, 27,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521894003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L CRACKED AT FASTENER HOLE AFT OF FR 75. REPAIRED STRINGER 2L CRACK AT FASTENER HOLE AT FR75 IAW ERS-EM-53MR-2683.
